# SDR CA111110002

- Difficulty date: November 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 6,376 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 9668100
- Condition: Frayed
- Location: Te Flap
- Part time: 6,489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE FOUND DURING AN INSPECTION THAT THE FLAP CABLE, UNDER THE REAR SEATS WAS "FRAYED" DUE TO IMPROPER INSTALLATION OF FLAP CLIP, PN: 62701-185. THE CLIP WAS INSTALLED UPSIDE DOWN WHICH CAUSED THE CABLE TO NOT BE OPERATED IN A LINEAR PATH. THE CABLE FRAYED RIGHT AT THE END OF THE SWAGED END FITTING BECAUSE OF THE ANGLE OF THE CABLE AS IT WAS INSTALLED.  WE REMOVED THE FRAYED CABLE AND FLIPPED THE CLIP 180 DEGREES TO ALLOW A LINEAR PATH FOR THE CABLE TO OPERATE. THIS IS A NEW ACFT TO OUR OPERATION AND I HAVE NOT YET CONFIRMED YET IF THIS CABLE WAS REPLACED IN THE PAST OR IF IT IS THE ORIGINAL CABLE.)
